# SDR CA070123008

- Difficulty date: January 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,956 hours
- Engine: Ge CF343A1
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairlead
- Part number: TA305002403
- Condition: Worn
- Location: Hyd Line
- Part time: 10,220 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION , FOUND AFT FUSELAGE EQUIPMENT BAY HYDRAULIC LINE CLAMPS (FAIRLEAD), WITH CENTER (PRESSURE LINE) HOLES WORN THROUGH RUBBER/SILICON COMPOUND AND ALLOWING TUBING TO CHAFE ON METAL PORTION OF BLOCK.  BLOCK PN TA3050024-03 CONSISTS OF (2) HALVES (INK STAMP P/N B0305103-002 OR 601R75126-3). CLAMP HALVES REPLACED. (TC NR 20070123008)
